# SDR SIMA20170905004

- Difficulty date: September 5, 2017
- Submitted: September 6, 2017
- Operation: Air carrier
- Aircraft: N647AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145222
- Aircraft time: 41,734 hours, 37,678 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 6100928
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PS-1,  FOUND THE LAST ASILE EMERGENCY LIGHT INOPERATIVE.  REPLACED THE BULB IAW AMM 33-50-08, OPS CHECKED GOOD.
